# SDR 9720479605

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FUSELAGE SKIN AT FASTENER LOCATED APPROXIMATELY 2 INCHES FORWARD OF COPILOT'S WINDSHIELD WIPER BASE.  REPAIRED PER EA 96-151773.
